# SDR USAA2010071991450

- Difficulty date: June 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - LEVEL 2 GALVANIC CORROSION ON RIGHT INBOARD SEAT TRACK AT FR20, BL -Y1292.  REPLACED RIGHT INBOARD SEAT TRACK AT FR20, BL -Y1292 IAW A319 SRM 51-42-11 EA 115583.
